# SDR DU4R2006445

- Difficulty date: May 16, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311N373022
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FOUND LWR FWD OUTBOARD LUG TO BE 2.008, OVERSIZED SHOULD BE > 2.009.  REPAIRED BY FABRICATING AND INSTALLING BUSHING 1.748 ID FROM 15-5 PH IAW DELTA ERA 455545-14AD REV ORIGINAL DATED 5-12-06 APPROVED BY FAA FORM 8100-9.
